IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Estate taxation with intended and accidental bequests

  • Blumkin, Tomer
  • Sadka, Efraim

No abstract is available for this item.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.sciencedirect.com/science/article/B6V76-45Y01HJ-1/2/89279c556653e63ca6d5dd76bd72c2ce
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Article provided by Elsevier in its journal Journal of Public Economics.

Volume (Year): 88 (2004)
Issue (Month): 1-2 (January)
Pages: 1-21

as
in new window

Handle: RePEc:eee:pubeco:v:88:y:2004:i:1-2:p:1-21
Contact details of provider: Web page: http://www.elsevier.com/locate/inca/505578

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Atkinson, A. B. & Stiglitz, J. E., 1976. "The design of tax structure: Direct versus indirect taxation," Journal of Public Economics, Elsevier, vol. 6(1-2), pages 55-75.
  2. Kotlikoff, Laurence J & Summers, Lawrence H, 1981. "The Role of Intergenerational Transfers in Aggregate Capital Accumulation," Journal of Political Economy, University of Chicago Press, vol. 89(4), pages 706-32, August.
  3. Cremer, Helmuth & Pestieau, Pierre, 2001. "Non-linear taxation of bequests, equal sharing rules and the tradeoff between intra- and inter-family inequalities," Journal of Public Economics, Elsevier, vol. 79(1), pages 35-53, January.
  4. Hurd, Michael D, 1989. "Mortality Risk and Bequests," Econometrica, Econometric Society, vol. 57(4), pages 779-813, July.
  5. Deaton, Angus, 1979. "Optimally uniform commodity taxes," Economics Letters, Elsevier, vol. 2(4), pages 357-361.
  6. Barro, Robert J, 1974. "Are Government Bonds Net Wealth?," Journal of Political Economy, University of Chicago Press, vol. 82(6), pages 1095-1117, Nov.-Dec..
  7. Abel, Andrew B, 1985. "Precautionary Saving and Accidental Bequests," American Economic Review, American Economic Association, vol. 75(4), pages 777-91, September.
  8. Eckstein, Zvi & Eichenbaum, Martin S & Peled, Dan, 1985. "The Distribution of Wealth and Welfare in the Presence of Incomplete Annuity Markets," The Quarterly Journal of Economics, MIT Press, vol. 100(3), pages 789-806, August.
  9. Atkinson, A. B. & Stiglitz, J. E., 1972. "The structure of indirect taxation and economic efficiency," Journal of Public Economics, Elsevier, vol. 1(1), pages 97-119, April.
  10. E. Sheshinski & Y. Wiess, 1978. "Uncertainty and Optimal Social Security Systems," Working papers 225, Massachusetts Institute of Technology (MIT), Department of Economics.
  11. Sadka, Efraim, 1978. "On the Optimal Taxation of Consumption Externalities," The Quarterly Journal of Economics, MIT Press, vol. 92(1), pages 165-74, February.
  12. Chamley, Christophe, 1986. "Optimal Taxation of Capital Income in General Equilibrium with Infinite Lives," Econometrica, Econometric Society, vol. 54(3), pages 607-22, May.
  13. Laitner, J. & Ohlsson, H., 1998. "Bequest Motives: a Comparison of Sweden and the United States," Papers 1998:16, Uppsala - Working Paper Series.
  14. Mirrlees, James A, 1971. "An Exploration in the Theory of Optimum Income Taxation," Review of Economic Studies, Wiley Blackwell, vol. 38(114), pages 175-208, April.
  15. Sadka, Efraim, 1977. "A theorem on uniform taxation," Journal of Public Economics, Elsevier, vol. 7(3), pages 387-391, June.
  16. Angus Deaton, 1979. "Optimal Taxes and the Structure of Preferences," Working Papers 506, Princeton University, Department of Economics, Industrial Relations Section..
  17. Tuomala, Matti, 1985. " Simplified Formulae for Optimal Linear Income Taxation," Scandinavian Journal of Economics, Wiley Blackwell, vol. 87(4), pages 668-72.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:eee:pubeco:v:88:y:2004:i:1-2:p:1-21. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.